Strictly cyclic shifts on lp

Kerlin Edward and Lambert Alan: Strictly cyclic shifts on lp. In: Acta scientiarum mathematicarum, (35). pp. 87-94. (1973)

[thumbnail of math_035_087-094.pdf]
Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1973
Volume: 35
ISSN: 0001-6969
Page Range: pp. 87-94
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 94. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 14:16

Actions (login required)

View Item View Item